Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica
Volume 56, Issue 5 (September 1988)

Australasian Meeting of the Econometric Society: Announcement and Call for Papers

p. 1241-1242

Log In To View Full Content

Accepted Manuscripts

p. 1242-1243

Log In To View Full Content

Call for Papers: Econometric Applications in Finance

p. 1242-1242

Log In To View Full Content

News Notes

p. 1244-1245

Log In To View Full Content

Approximate Power Functions for Some Robust Tests of Regression Coefficients

Thomas J. Rothenberg
p. 997-1019

Log In To View Full Content Abstract

Back Matter

Log In To View Full Content

Back Matter

Log In To View Full Content

Submission of Manuscripts to Econometrica

Log In To View Full Content

Regression Theory for Near-Integrated Time Series

P. C. B. Phillips
p. 1021-1043

Log In To View Full Content Abstract

Controlling a Stochastic Process with Unknown Parameters

David Easley, Nicholas M. Kiefer
p. 1045-1064

Log In To View Full Content Abstract

On the Formulation of Wald Tests of Nonlinear Restrictions

Joon Y. Park, P. C. B. Phillips
p. 1065-1083

Log In To View Full Content Abstract

Rational Expectations and the Aggregation of Diverse Information in Laboratory Security Markets

Charles R. Plott, Shyam Sunder
p. 1085-1118

Log In To View Full Content Abstract

Bubbles, Crashes, and Endogenous Expectations in Experimental Spot Asset Markets

Arlington W. Williams, Gerry L. Suchanek, Vernon L. Smith
p. 1119-1151

Log In To View Full Content Abstract

The Dynamics of Incentive Contracts

Jean Tirole, Jean-Jacques Laffont
p. 1153-1175

Log In To View Full Content Abstract

Justifying the First-Order Approach to Principal-Agent Problems

Ian Jewitt
p. 1177-1190

Log In To View Full Content Abstract

Subgame Perfect Implementation

John Moore, Rafael Repullo
p. 1191-1220

Log In To View Full Content Abstract

Context-Dependent Choice with Nonlinear and Nontransitive Preferences

Irving H. LaValle, Peter C. Fishburn
p. 1221-1239

Log In To View Full Content Abstract

1989 Far Eastern Meeting of the Econometric Society: Announcement and Call for Papers

p. 1240-1240

Log In To View Full Content

Call for Papers: 1989 North American Summer Meeting of the Econometric Society

p. 1240-1241

Log In To View Full Content

Journal News

View